# SDR GTIA011190

- Difficulty date: December 3, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 779 - FLL - LOOP A FIRE DETECT LIGHT ON DESCENT.  NO OTHER INDICATIONS FOLLOW ABNORMAL CHECK LIST.  CHECKED AND CLEANED ENGINE NR 1 A LOOP SENSING ELEMENT CONNECTORS.  REF WDM 26-11-00.  OP CHECKED OK REF MM 26-10-00.  (M)
